# SDR ASAA2019031028575

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,199 hours, 7,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL . QRH COMPLETED LIGHT RESETS. GROUNDED - YES. PERFORMED LEFT PZTC BITE FOUND LEFT RAM AIR ACTUATOR FAULT. CW FIM 21-62 TASK 837 FAULT CLEARED NO HISTORY 30 DAYS LEFT PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
